EconPapers    
Economics at your fingertips  
 

Error Bounds for Trapezoid Type Quadrature Rules with Applications for the Mean and Variance

Pietro Cerone (), Sever S. Dragomir () and Eder Kikianty ()
Additional contact information
Pietro Cerone: La Trobe University
Sever S. Dragomir: Victoria University
Eder Kikianty: University of Johannesburg

A chapter in Applications of Mathematics and Informatics in Science and Engineering, 2014, pp 77-93 from Springer

Abstract: Abstract In this paper, we establish some inequalities of trapezoid type to give tight bounds for the expectation and variance of a probability density function. The approach is also demonstrated for higher order moments.

Keywords: Probability Density Function; Error Bound; Bounded Variation; Type Inequality; Gaussian Random Variable (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-04720-1_5

Ordering information: This item can be ordered from
http://www.springer.com/9783319047201

DOI: 10.1007/978-3-319-04720-1_5

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-04720-1_5